Call of Papers for Current Volume **************** OnLine Submission of Paper

Volume & Issue no: Volume 4, Issue 9, September 2015

_____________________________________________________________________________

Title:
Power series Method for solving first order stiff systems on Piecewise uniform mesh
Author Name:
B. Sumithra, A. Tamilselvan
Abstract:
ABSTRAC In this paper, a power series method is suggested on a piecewise uniform mesh to solve a system of initial value problems of first order stiff Ordinary Differential Equations(ODEs). The numerical results exhibited the performance of this method and the results revealed that this method is very effective and convenient than the power series method without piecewise uniform mesh. Key words: System of stiff differential equations, Initial value problem, Power series method, Piecewise uniform mesh.
Cite this article:
B. Sumithra, A. Tamilselvan , " Power series Method for solving first order stiff systems on Piecewise uniform mesh" , International Journal of Application or Innovation in Engineering & Management (IJAIEM) , Volume 4, Issue 9, September 2015 , pp. 011-018 , ISSN 2319 - 4847.
Full Text [PDF]                           Back to Current Issue